# SDR UALA2013021800969

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 48,188 hours, 12,339 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  CAPT OXYGEN MASK HEADSTRAP HAS A HOLE IN IT.  REPLACED WITH SECOND OBS SEAT O2 MASK.  NO LEAK.  OPS OK.
